MAUDE Adverse Event Report: BECKMAN COULTER, INC. DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service application specialist (fas) was sent to the customer site to evaluate the dxc 500 au clinical chemistry analyzer.The fas confirmed that patient sample was ran under the wrong patient.The fas evaluated the analyzer did not detect the sample barcode.The probable cause was identified as software malfunction.The customer reloaded the patient sample on another analyzer and obtained correct results to resolve the issue.Section a2, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the dxc 500 au clinical chemistry analyzer reported one (1) patient had mismatching patient results.The patient sample ran on (b)(6), position 2 ran tests under the wrong patient.The patient results for sodium (na), calcium (cala), chloride (cl), bicarbonate (co2), creatinine (crea), glucose (glu), potassium (k), and magnesium (mg) obtained were mismatched, the results did not match the patient tube (sample b).The patient results for patient b were sent to another barcoded patient (sample a) sample identifier (id): (b)(6) that had previously been programmed on system and not cleared.The erroneous results were not reported outside the laboratory.The affected patient sample was repeated on another analyzer and obtained correct results.There was no report of change to treatment, injury, or death associated to this event.

Brand Name
DXC 500 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd
brea, CA 92821
7149613625
MDR Report Key21360870
Report Number9612296-2025-00575
Device Sequence Number15562848
Product Code JJE
UDI-Device Identifier14987666545065
UDI-Public(01)14987666545065(11)231030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Device Catalogue NumberC63520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown